# SDR CALA2023021600463

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 62,238 hours, 27,457 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Condition: Unknown
- Location: Fuel Cap Departe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REFERENCE 3861332 AIRCRAFT ARRIVED FROM CVG MISSING FLUEL CAP. GENERATED CDL 28A TO REPLACE CAP. NO LEAKS, NO DAMAGE NOTED. PHOTO UPLOAD. NO CAPS AVALIBLE DEN. FLAGGED SDR REPORT. ITEM BEING TRACKED ON LOG PAGE 3861332. CLOSING THIS LP
